# SDR UIEA2018121702858

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,743 hours, 11,893 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOP EICAS MESSAGE ILLUMINATED DURING CRUISE, FOLLOWED QRH PROCEDURE. ACCOMPLISHED CABIN PRESS CONTROLLER BITE TEST PROCEDURE FIM 21-31 FT 803, MSG CLEARED. OPS CHECK NORMAL.
